Alert archive / Louisiana / Lake Wind Advisories in 2009

Lake Wind Advisory 21, NWS Lake Charles, LA

April 18, 2009Lafayette Parish, Saint Martin Parish, Louisiana

NWS Lake Charles, LA issued this lake wind advisory at Apr 18, 2009, 10:11 AM CDT for Lafayette Parish, Saint Martin Parish, Louisiana. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Apr 18, 2009, 10:11 AM CDT (15:11 UTC)
Expired
Apr 18, 2009, 4:00 PM CDT
In force
6 hr
Issued by
NWS Lake Charles, LA

Counties Lafayette Parish, LA, Saint Martin Parish, LA

The radar

The Lake Charles radar (KLCH), 133 km from the middle of the area, began a volume at 15:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 3.2 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2009-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 778 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2009-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
778 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
573 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
499 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KLCH 181511
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1011 AM CDT SAT APR 18 2009

...LAKE WIND ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

.STRONG SOUTHEAST WINDS OF 20 TO 25 MPH WITH GUSTS HIGHER IN THE
WAKE OF A LINE OF THUNDERSTORMS THAT MOVED THROUGH EARLY THIS
MORNING. THE PRESSURE GRADIENT SHOULD REMAIN TIGHT WITH THE WINDS
EXPECTED TO RELAX BY THIS EVENING AS THE NEXT UPPER LEVEL
DISTURBANCE ADVANCES TO THE EAST.


LAZ041-051-TXZ215-216-182100-
/O.EXP.KLCH.LW.Y.0020.000000T0000Z-090418T1500Z/
/O.NEW.KLCH.LW.Y.0021.090418T1511Z-090418T2100Z/
CALCASIEU-CAMERON-JEFFERSON-ORANGE-
INCLUDING THE CITIES OF...LAKE CHARLES...CAMERON...
BEAUMONT/PORT ARTHUR...ORANGE
1011 AM CDT SAT APR 18 2009

...LAKE WIND ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...
...LAKE WIND ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A LAKE
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON.
THE LAKE WIND ADVISORY IS NO LONGER IN EFFECT. 

SOUTHEAST WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE
THROUGH THE AFTERNOON ACROSS SOUTHEAST TEXAS AND SOUTHERN LOUISIANA
SOUTH OF THE I-10 CORRIDOR AND GENERATE CHOPPY TO ROUGH CONDITIONS
ON AREA LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

LAZ042>045-052>055-182100-
/O.NEW.KLCH.LW.Y.0021.090418T1511Z-090418T2100Z/
JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-VERMILION-
IBERIA-ST. MARY-LOWER ST. MARTIN-
INCLUDING THE CITIES OF...JENNINGS...CROWLEY...LAFAYETTE...
ST. MARTINVILLE...ABBEVILLE...NEW IBERIA...MORGAN CITY
1011 AM CDT SAT APR 18 2009

...LAKE WIND ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A LAKE
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON.

SOUTHEAST WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE
THROUGH THE AFTERNOON ACROSS SOUTHEAST TEXAS AND SOUTHERN LOUISIANA
SOUTH OF THE I-10 CORRIDOR AND GENERATE CHOPPY TO ROUGH CONDITIONS
ON AREA LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this lake wind advisory went out at Apr 18, 7:56 AM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Apr 18, 7:56 AM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
756 AM CDT SAT APR 18 2009

.UPDATE...
PRESSURE GRADIENT HAS TIGHTENED RAPIDLY THIS MORNING AS LOW
PRESSURE DEEPENS WEST OF THE AREA. THESE STRONG WINDS HAVE
OCCURRED PRIMARILY IN A ZONE ALONG I-10 FROM BEAUMONT TO LAKE
CHARLES SOUTH TO ABOUT 20 NM OFFSHORE. BECAUSE OF THIS...HAVE
REISSUED THE SMALL CRAFT ADVISORY FOR THE COASTAL ZONES WEST OF
INTRACOASTAL CITY AS WELL AS SABINE AND CALCASIEU LAKES. IN
ADDITION...HAVE ALSO ISSUED A LAKE WIND ADVISORY FOR SE TX AND FAR
SW LA. THESE ADVISORIES ARE ANTICIPATED TO BE SHORT-LIVED AS WINDS
ARE EXPECTED TO BEGIN WEAKENING BY LATE MORNING. 24

&&

.PREV DISCUSSION... /ISSUED 646 AM CDT SAT APR 18 2009/

AVIATION...WITH THE EXCEPTION OF STRONG GUSTY WINDS IN THE WAKE
OF THE LINE OF THUNDERSTORMS EARLIER THIS MORNING...A SHORT BREAK
IN THE ACTIVITY IS OCCURRING AT THE KBPT...KAEX AND KLCH
TERMINALS. AT KLFT AND KARA...ACTIVITY SHOULD BECOME END FOR A
SHORT TIME LATER THIS MORNING. ANOTHER THUNDERSTORM COMPLEX IS
GETTING ORGANIZED ACROSS EAST CENTRAL TEXAS AT THIS TIME AND IS
POISED TO MOVE ACROSS THE AREA IN THE LATE MORNING AND AFTERNOON.
AGAIN GUSTY WINDS AND REDUCED VISBYS IN MODERATE TO HEAVY RAINS.
BEST CHANCE FOR CATERGORICAL CONDITIONS ARE AT KAEX.

PREV DISCUSSION... /ISSUED 501 AM CDT SAT APR 18 2009/

SYNOPSIS...
UPPER AIR ANALYSIS/WATER VAPOR SHOWS LARGE UPPER LEVEL LOW CURRENTLY
SPINNING ALONG THE NM/CO BORDER. PROFILERS AND UPPER AIR PLOTS
SHOW DIFFLUENT FLOW IN THE UPPER LEVELS OVER THE SRN PLAINS WITH A
STRONG DISTURBANCE PASSING OVER LA AND A SECOND DISTURBANCE
BEGINNING TO TAKE SHAPE ACRS S TX. AT THE SFC...A WARM FRONT IS
LOCATED ACRS S TX EXTENDING OUT ACRS THE NW GULF OF MEXICO.
EAST-SOUTHEAST WINDS ARE NOTED ACRS SE TX AND SRN LA NORTH OF THIS
BOUNDARY. REGIONAL RADAR MOSAIC SHOWS AN AREA OF LIGHT TO
MODERATE RAIN ACRS SRN LA WITH NUMEROUS SHOWERS AND THUNDERSTORMS
EXTENDING FROM THE TX CST NEAR CRP NE INTO SWRN LA.

DISCUSSION...
THE UPPER LOW WILL CONTINUE TO MOVE SLOWLY EAST TODAY...THEN
ACCELERATING EAST ON SUNDAY IN RESPONSE TO A DEEPENING TROUGH OVER
SRN CANADA BACKED BY A STRONG MID-UPPER LEVEL JET DROPPING INTO
THE NRN PLAINS. AT THE SFC...LOW PRESSURE AND ITS ASSOCIATED COLD
FRONT LOCATED OVER WRN TX WILL BE SLOW TO MOVE EAST ON SATURDAY.
THE SFC LOW/COLD FRONT WILL FINALLY MOVE TOWARD THE MS VALLEY
SUNDAY AS THE UPPER LOW LIFTS OUT.

FOR TODAY...ANOTHER IN A SERIES OF SHORTWAVES WILL TRAVERSE THE
AREA. WIDESPREAD LIFT ACRS THE REGION ACCOMPANIED BY INCREASING
DEWPOINTS AS THE WARM FRONT LIFTS NORTH SHOULD PROVIDE ENOUGH
INSTABILITY TO SUPPORT THE DEVELOPMENT OF NUMEROUS SHOWERS AND
THUNDERSTORMS. TWO ISSUES OF CONCERN FOR TODAY: FLOODING AND
SEVERE WEATHER. HAVE ADDRESSED THE FLOOD POTENTIAL IN THE
HYDROLOGY SECTION BELOW. CONCERNING THE SEVERE THREAT...SPC HAS
THE AREA WITHIN A SLIGHT RISK FOR SEVERE WEATHER. MODELS AND FCST
SOUNDINGS SHOW POTENTIAL FOR SOME STORMS TO REACH STRONG TO SEVERE
LEVELS...MAINLY THIS AFTERNOON THROUGH TONIGHT. GOOD LOW LEVEL
WIND SHEAR AND HELICITIES BETWEEN 200-300 M2/S2...ALONG WITH A
STRENGTHENING LLJ WITH SPEEDS OF UP TO 40 KTS SUPPORT THE
POTENTIAL FOR DAMAGING WINDS...HAIL AND POSSIBLY ISOLATED
TORNADOES.

ALL THIS ACTIVITY WILL SWEEP OFF TO THE EAST BY SUNDAY MORNING AS
THE COLD FRONT PUSHES THROUGH THE AREA. DRIER AIR WILL BEGIN
FILTERING IN ON SUNDAY WITH WINDS SHIFTING NW. ALOFT...NWRLY FLOW
IS EXPECTED THROUGH WEDNESDAY MAINTAINING THE DRY PATTERN WITH
COOL MORNINGS AND MILD AFTERNOONS. MOISTURE WILL BEGIN TO INCREASE
TOWARD THE LATTER PART OF THE WEEK AS HIGH PRESSURE SLIDES EAST
AND SOUTHERLY WINDS RETURN. THIS WILL RESULT IN A GENERAL WARMING
TREND BUT NO PRECIPITATION IS EXPECTED.

MARINE...
MODERATE SOUTHEASTERLY WINDS WILL PERSIST THROUGH TONIGHT IN
RESPONSE TO A TIGHT PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE
EAST AND LOW PRESSURE OVER TEXAS. WITHIN 20 NM...WINDS ARE
EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA AND HAVE
DROPPED THE ADVISORY FOR THIS AREA. THE SCA WILL CONTINUE FROM 20
TO 60 NM OUT AS SEAS TO REMAIN ELEVATED TODAY. WINDS WILL
GRADUALLY SHIFT WEST AS A STRONG COLD FRONT MOVES ACROSS THE
COASTAL WATERS SUNDAY. WINDS WILL BECOME MORE NORTHWESTERLY LATE
SUNDAY IN THE WAKE OF THE FRONT. WINDS AND SEAS WILL GRADUALLY
SUBSIDE THROUGH TUESDAY. HIGH PRESSURE WILL MOVE EAST WEDNESDAY
ALLOWING ONSHORE FLOW TO DEVELOP...WHICH WILL PERSIST THROUGH THE
REMAINDER OF THE WEEK.

HYDROLOGY...
DEEP MOISTURE IN PLACE WITH PWS EXPECTED TO BE AROUND 200 PERCENT
OF NORMAL THIS AFTERNOON. RADAR STORM TOTALS FROM YESTERDAY
INDICATE SOME LOCATIONS FROM NRN HARDIN COUNTY TO SRN ALLEN PARISH
HAD AT LEAST 3 INCHES OF RAIN WITH A COUPLE OF AREAS WITH OVER 5
INCHES. QPF TOTALS INDICATE THAT WIDESPREAD 2 TO 3 INCH TOTALS
WILL BE POSSIBLE THROUGH SUNDAY. WITH THE GROUND SATURATED FROM
YESTERDAYS RAINS...HAVE KEPT THE FLASH FLOOD WATCH GOING WITH THE
POTENTIAL FOR RUNOFF HIGH ACRS THESE AREAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  76  66  80  56  76 /  70  80  10  10   0
KBPT  77  65  81  56  76 /  80  80  10  10   0
KAEX  75  64  78  52  72 /  80  80  10  10   0
KLFT  77  66  80  56  75 /  70  80  20  10   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     ALLEN...BEAUREGARD...CALCASIEU...RAPIDES...VERNON.

     LAKE WIND ADVISORY UNTIL 10 AM CDT THIS MORNING FOR THE
     FOLLOWING ZONES: CALCASIEU...CAMERON.

TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     HARDIN...JASPER...JEFFERSON...NEWTON...ORANGE...TYLER.

     LAKE WIND ADVISORY UNTIL 10 AM CDT THIS MORNING FOR THE
     FOLLOWING ZONES: JEFFERSON...ORANGE.

GM...SMALL CRAFT ADVISORY UNTIL 2 AM CDT SUNDAY FOR THE FOLLOWING
     ZONES: WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING
     FROM 20 NM TO 60 NM...WATERS FROM INTRACOASTAL CITY, LA TO
     CAMERON, LA EXTENDING FROM 20 NM TO 60 NM...WATERS FROM
     LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING
     FROM 20 NM TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 10 AM CDT THIS MORNING FOR THE
     FOLLOWING ZONES: CALCASIEU LAKE...COASTAL WATERS FROM
     CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM...COASTAL WATERS
     FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM...SABINE
     LAKE.

&&
Hazardous weather outlook, Apr 18, 5:46 AM CDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
546 AM CDT SAT APR 18 2009

GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-051>055-
TXZ180>182-201-215-216-191100-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-
ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-
LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE-
546 AM CDT SAT APR 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
STRONG STORM SYSTEM WILL MOVE SLOWLY EAST THROUGH TONIGHT. ANOTHER
DISTURBANCE ALOFT WILL MOVE OVER THE AREA...PRODUCING NUMEROUS
SHOWERS AND THUNDERSTORMS. THIS ACTIVITY WILL BEGIN DURING THE
MORNING...INCREASING DURING THE AFTERNOON AND EVENING HOURS.
STORMS WILL BE CAPABLE OF PRODUCING SEVERE WEATHER AND FLOODING.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. THE PRIMARY
SEVERE WEATHER THREATS WILL BE DAMAGING WINDS...HAIL AND POSSIBLY
ISOLATED TORNADOES.

THERE IS ALSO A HIGH POTENTIAL FOR FLOODING...MAINLY NORTH AND
WEST OF A LINE FROM BEAUMONT TEXAS AND LAKE CHARLES LOUISIANA TO
ALEXANDRIA LOUISIANA. DEEP COPIOUS MOISTURE IS IN PLACE ACROSS THE
REGION...AND STORMS WILL HAVE THE POTENTIAL TO PRODUCE VERY HEAVY
RAINFALL. WIDESPREAD AMOUNTS OF 2 TO 3 INCHES OF RAIN IS EXPECTED
THROUGH TONIGHT...WITH LOCALLY HIGHER AMOUNTS OF 5 TO 8 INCHES IN
AREAS WHERE TRAINING OF STORMS OCCURS.

LASTLY...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL
WATERS FROM 20 TO 60 NM OUT. WINDS AROUND 20 KNOTS THIS MORNING
WILL GRADUALLY DECREASE TODAY...BUT SEAS ARE EXPECTED TO REMAIN
ELEVATED BETWEEN 5 AND 8 FEET. IN ADDITION...WINDS AND SEAS WILL
BE HIGHER NEAR SHOWERS AND STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
A COLD FRONT WILL MOVE THROUGH ON SUNDAY...PUSHING THE SHOWERS AND
THUNDERSTORMS OFF TO THE EAST. DRY WEATHER IS EXPECTED TO PREVAIL
FROM SUNDAY AFTERNOON THROUGH THE REMAINDER OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT.

In the hours before

Local storm report, Apr 18, 5:26 AM CDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
526 AM CDT SAT APR 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     MARINE TSTM WIND 8 SW JOHNSON BAYOU      29.68N 93.73W
04/17/2009  M39.00 MPH       GMZ450             LA   PUBLIC

            REPORTED BY PLATFORM IN WEST CAMERON BLOCK 17.

0810 PM     MARINE TSTM WIND 8 SW JOHNSON BAYOU      29.68N 93.73W
04/17/2009  M41.00 MPH       GMZ450             LA   PUBLIC

            REPORTED BY PLATFORM IN WEST CAMERON BLOCK 17.

&&

MOGGED
Special weather statement, Apr 18, 5:41 AM CDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
541 AM CDT SAT APR 18 2009

LAZ041>043-051-052-181130-
CAMERON LA-VERMILION LA-ACADIA LA-JEFFERSON DAVIS LA-CALCASIEU LA-
541 AM CDT SAT APR 18 2009

...STRONG WINDS TO AFFECT PORTIONS OF CAMERON...VERMILION...
ACADIA...JEFFERSON DAVIS AND CALCASIEU PARISHES THROUGH 630 AM CDT...

AT 533 AM CDT...GUSTY WINDS UP TO 50 MPH WERE INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR AND OBSERVATIONS OVER LACASSINE
NATIONAL WILDLIFE REFUGE...MOVING NORTHEAST AT 20 MPH.

* THE STRONG WINDS WILL AFFECT THE...
  BELL CITY...HAYES...LAKE ARTHUR AND KLONDIKE

WIND GUSTS TO 50 MPH ARE POSSIBLE AND MAY CAUSE SOME MINOR DAMAGE.
Local storm report, Apr 18, 5:43 AM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
543 AM CDT SAT APR 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 AM     NON-TSTM WND GST 8 SW JOHNSON BAYOU      29.68N 93.73W
04/18/2009  M62 MPH          GMZ450             LA   PUBLIC

            REPORTED BY PLATFORM IN WEST CAMERON BLOCK 17. ANEMOMETER
            HEIGHT 100 FEET.

&&

MOGGED
Local storm report, Apr 18, 6:31 AM CDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
631 AM CDT SAT APR 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     NON-TSTM WND GST 1 S SEA RIM STATE PARK  29.67N 94.05W
04/18/2009  M48 MPH          GMZ450             TX   C-MAN STATION

            SEA RIM STATE PARK REPORTED 38 KNOTS GUSTING TO 48 KNOTS

&&

BRAZZELL
Local storm report, Apr 18, 6:32 AM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
632 AM CDT SAT APR 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     NON-TSTM WND GST 1 S SEA RIM STATE PARK  29.67N 94.05W
04/18/2009  M55.00 MPH       GMZ450             TX   C-MAN STATION

            SEA RIM STATE PARK REPORTED 38 KNOTS GUSTING TO 48 KNOTS

&&

BRAZZELL

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 8:01 PM CDTSpecial Marine WarningLCH59 min
Apr 17, 8:02 PM CDTSpecial Marine WarningLCH58 min
Apr 17, 9:37 PM CDTRiver Flood WarningLCHRapides10 days
Apr 18, 5:51 AM CDTMarine Weather StatementLCH4 hr
Apr 18, 7:41 AM CDTLake Wind AdvisoryLCH2 hr
Apr 18, 10:00 AM CDTRiver Flood WarningLCHAllen59 hr
Apr 18, 10:00 AM CDTRiver Flood WarningLCHAllen5 days
Apr 18, 10:00 AM CDTRiver Flood WarningLCHAllen, Jefferson Davis7 days
Apr 18, 10:39 AM CDTRiver Flood WarningLCHVernon4 days
Apr 18, 10:39 AM CDTRiver Flood WarningLCHBeauregard, Calcasieu14 days
Apr 18, 4:33 PM CDTSpecial Marine WarningLCH117 min
Apr 18, 4:38 PM CDTWind AdvisoryLCH3 hr
Apr 18, 6:18 PM CDTFlash Flood WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis, Rapides, Vernon4 hr
Apr 18, 6:33 PM CDTSpecial Marine WarningLCH117 min
Apr 18, 11:14 AM CDTRiver Flood WarningLCHHardin34 hr
Apr 18, 11:14 AM CDTRiver Flood WarningLCHHardin, Jefferson18 days
Apr 18, 3:00 PM CDTAreal Flood AdvisoryLCHHardin, Jasper, Newton, Tyler3 hr
Apr 18, 3:16 PM CDTTornado WarningLCHNewton29 min
Apr 18, 3:51 PM CDTFlash Flood WarningLCHJefferson4 hr
Apr 18, 4:42 PM CDTSevere Thunderstorm WarningLCHJefferson63 min

Nearby

Lake Wind Advisories in Louisiana, 2009Lake Wind Advisories in Texas, 2009Every lake wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.